# SDR DALA2020091003023

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEVEL 2 CORROSION ON FLOOR SUPPORT AT STA 1660/1681, WAS REPAIRED ER/A 587628-4.
